# SDR VNAA202107219991

- Difficulty date: July 18, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 13,323 hours, 12,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 364-469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK RBL 9 FROM 364-469 HAS PITTING CORROSION
